MathSciNet Relay Station
MathSciNet bibliographic data
MR866406 (87m:49036) 49A50
Giaquinta, Mariano; Modica, Giuseppe Remarks on the regularity of the minimizers of certain degenerate functionals. Manuscripta Math. 57 (1986), no. 1, 55–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement